Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 98, NWS St. Louis, MO

May 20, 2017Cole County, Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at May 20, 2017, 8:34 PM CDT for Cole County, Osage County, Missouri. It took effect at May 21, 2017, 4:36 AM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 8:34 PM CDT (01:34 UTC)
In effect from
May 21, 2017, 4:36 AM CDT
Expired
May 26, 2017, 9:19 AM CDT
In force
5 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cole County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River at Mari-Osa Campground (MOAM7).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

556 
WGUS43 KLSX 210134
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
834 PM CDT Sat May 20 2017

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Osage River near Mari-Osa Campground

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-220134-
/O.NEW.KLSX.FL.W.0098.170521T0936Z-000000T0000Z/
/MOAM7.1.ER.170521T0936Z.170524T1200Z.000000T0000Z.UU/
834 PM CDT Sat May 20 2017

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Osage River near Mari-Osa Campground
* from late tonight until further notice.
* At  9:00 AM Saturday the stage was 17.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  and crest near 20.1 feet by Wednesday evening.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/21  05/22  05/23  05/24  05/25

Osage River
  Mari-Osa Campg  19.0   17.50      19.2   19.7   19.4   20.1   20.0


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
11 follow-up statements
293 
WGUS83 KLSX 211531
FLSLSX
Flood Statement
National Weather Service St Louis MO
1031 AM CDT Sun May 21 2017

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground

.This Flood Warning is a result of heavy rainfall the fell over the basin
late last week into the weekend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-221531-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-170525T1559Z/
/MOAM7.1.ER.000000T0000Z.170524T0600Z.170525T0959Z.UU/
1031 AM CDT Sun May 21 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Thursday morning.
* At  8:00 AM Sunday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 19.7 feet by early Wednesday 
  morning, then fall below flood stage Thursday morning.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Osage River
  Mari-Osa Campg  19.0   19.00      19.5   19.4   19.7   18.9   17.7


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
828 
WGUS83 KLSX 220336
FLSLSX
Flood Statement
National Weather Service St Louis MO
1036 PM CDT Sun May 21 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Missouri River near Chamois

  Missouri River at Hermann

  Missouri River at St. Charles

  Osage River near Mari-Osa Campground

...The flood warning continues for the following rivers in Missouri..
  Missouri River at Gasconade

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC027-151-230336-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-170527T0936Z/
/CMSM7.1.ER.170521T0349Z.170523T0600Z.170525T2136Z.NO/
1036 PM CDT Sun May 21 2017

The Flood Warning continues for
  the Missouri River near Chamois
* until late Friday night.
* At  1:00 PM Saturday the stage was 16.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Impact:  At 17.0 feet...Flood Stage:  Lower lying bottom land begins
  to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Missouri River
  Chamois         17.0   16.10      19.5   19.7   19.2   17.7   15.9


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$

MOC073-139-230336-
/O.CON.KLSX.FL.W.0090.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.170520T1151Z.170523T1200Z.000000T0000Z.NO/
1036 PM CDT Sun May 21 2017

The Flood Warning continues for
  the Missouri River at Gasconade
* until further notice.
* At  9:27 AM Friday the stage was 18.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by yesterday 
  morning and continue to rise to near 28.6 feet by Tuesday morning. 
  Additional rises are possible thereafter.
* Impact:  At 24.5 feet...Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.
* Impact:  At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* Impact:  At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* Impact:  At 22.0 feet...Minor flooding of cropland begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Missouri River
  Gasconade       22.0   18.80      28.4   28.6   28.2   26.9   24.8


&&


LAT...LON 3872 9150 3869 9150 3866 9156 3868 9164
      3873 9164                       



$$

MOC073-139-230336-
/O.EXT.KLSX.FL.W.0097.000000T0000Z-170526T1647Z/
/HRNM7.1.ER.170520T2251Z.170523T1800Z.170525T1647Z.NO/
1036 PM CDT Sun May 21 2017

The Flood Warning continues for
  the Missouri River at Hermann
* until Friday morning.
* At  9:30 PM Sunday the stage was 22.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 23.2 feet by Tuesday evening, 
  then fall below flood stage late Thursday morning.
* Impact:  At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Missouri River
  Hermann         21.0   22.46      22.8   23.1   23.0   21.4   19.4


&&


LAT...LON 3875 9136 3866 9119 3861 9123 3869 9150
      3872 9150                       



$$

MOC183-189-230336-
/O.EXT.KLSX.FL.W.0099.170523T0000Z-170526T0300Z/
/SCLM7.1.ER.170523T0000Z.170524T0000Z.170525T0300Z.NO/
1036 PM CDT Sun May 21 2017

The Flood Warning continues for
  the Missouri River at St. Charles
* from Monday evening to Thursday evening.
* At 10:00 PM Sunday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow evening
  and to crest near 25.3 feet by early Wednesday morning. The river 
  is forecast to fall below flood stage by Wednesday before midnight.
* Impact:  At 25.0 feet...The right bank downstream overflows, 
  flooding agricultural bottomland.  Near this stage, Missouri Route 
  H at Island Road will be closed in both directions.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Missouri River
  St. Charles     25.0   24.59      24.8   25.1   25.3   24.6   23.0


&&


LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078                       



$$

MOC051-151-230335-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-170525T0900Z/
/MOAM7.1.ER.000000T0000Z.170523T0000Z.170525T0300Z.UU/
1036 PM CDT Sun May 21 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until late Wednesday night.
* At  8:00 AM Sunday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to remain near 19.0 feet by tomorrow 
  evening, then fall below flood stage Wednesday before midnight.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Osage River
  Mari-Osa Campg  19.0   19.00      19.6   19.7   19.5   18.6   17.3


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
643 
WGUS83 KLSX 221637
FLSLSX
Flood Statement
National Weather Service St Louis MO
1137 AM CDT Mon May 22 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground

.This Flood Warning is a result of 1 to 3 inches of rainfall since 
late last week and none forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-231637-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-170525T0959Z/
/MOAM7.1.ER.170522T1300Z.170523T0000Z.170525T0359Z.UU/
1137 AM CDT Mon May 22 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until late Wednesday night.
* At 10:00 AM Monday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 20.0 feet by this evening, then
  fall below flood stage Wednesday before midnight.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Osage River
  Mari-Osa Camp    19.0   19.90      19.9   19.5   18.7   17.6   16.6


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
082 
WGUS83 KLSX 230235
FLSLSX
Flood Statement
National Weather Service St Louis MO
935 PM CDT Mon May 22 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-240235-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-170525T1500Z/
/MOAM7.1.ER.170522T1300Z.170523T1200Z.170525T0900Z.UU/
935 PM CDT Mon May 22 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Thursday morning.
* At 10:00 AM Monday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near  feet by tomorrow 
  morning, then fall below flood stage Thursday morning.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Osage River
  Mari-Osa Campg  19.0   19.90      20.4   19.9   18.8   17.7   16.6


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
655 
WGUS83 KLSX 231449
FLSLSX
Flood Statement
National Weather Service St Louis MO
949 AM CDT Tue May 23 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground

.This Flood Warning is a result of up to an inch of rain late last 
week and less than 1 inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-241449-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-170525T1559Z/
/MOAM7.1.ER.170522T1300Z.170523T1300Z.170525T0959Z.UU/
949 AM CDT Tue May 23 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Thursday morning.
* At  8:00 AM Tuesday the stage was 20.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Thursday morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Osage River
  Mari-Osa Campg  19.0   20.10      20.0   18.9   17.8   16.6   15.9


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
867 
WGUS83 KLSX 240252
FLSLSX
Flood Statement
National Weather Service St Louis MO
952 PM CDT Tue May 23 2017

...The flood warning continues for the following rivers in Missouri..
  Osage River near Mari-Osa Campground

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-250252-
/O.CON.KLSX.FL.W.0098.000000T0000Z-170525T1559Z/
/MOAM7.1.ER.170522T1300Z.170524T0600Z.170525T0959Z.UU/
952 PM CDT Tue May 23 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Thursday morning.
* At  8:00 AM Tuesday the stage was 20.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to remain near 20.1 feet tonight, 
  then fall below flood stage Thursday morning.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Osage River
  Mari-Osa Campg  19.0   20.10      20.3   18.9   17.8   16.6   15.9


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
025 
WGUS83 KLSX 241425
FLSLSX
Flood Statement
National Weather Service St Louis MO
925 AM CDT Wed May 24 2017

...The Flood Warning continues for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground

.This Flood Warning is a result of 1 to 3 inches of precipitation over the 
past weekend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-251425-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-170527T0000Z/
/MOAM7.1.ER.170522T1300Z.170524T1200Z.170526T1800Z.UU/
925 AM CDT Wed May 24 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Friday evening.
* At  7:00 AM Wednesday the stage was 20.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Friday early afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/25  05/26  05/27  05/28  05/29

Osage River
  Mari-Osa Campg  19.0   20.70      20.2   19.2   18.3   17.5   17.1


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
240 
WGUS83 KLSX 250202
FLSLSX
Flood Statement
National Weather Service St Louis MO
902 PM CDT Wed May 24 2017

...The flood warning continues for the following rivers in Missouri..
  Osage River near Mari-Osa Campground

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-260202-
/O.CON.KLSX.FL.W.0098.000000T0000Z-170527T0000Z/
/MOAM7.1.ER.170522T1300Z.170524T1200Z.170526T1800Z.UU/
902 PM CDT Wed May 24 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Friday evening.
* At  7:00 AM Wednesday the stage was 20.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Friday early afternoon.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/25  05/26  05/27  05/28  05/29

Osage River
  Mari-Osa Campg  19.0   20.70      20.2   19.2   18.3   17.5   17.1


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
487 
WGUS83 KLSX 251506
FLSLSX
Flood Statement
National Weather Service St Louis MO
1006 AM CDT Thu May 25 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground

.This Flood Warning is a result of previous precipitation...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-261506-
/O.EXT.KLSX.FL.W.0098.000000T0000Z-170526T1800Z/
/MOAM7.1.ER.170522T1300Z.170524T1200Z.170526T1200Z.UU/
1006 AM CDT Thu May 25 2017

The Flood Warning continues for
  the Osage River near Mari-Osa Campground
* until Friday afternoon.
* At  7:00 AM Thursday the stage was 20.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow morning.
* Impact:  At 20.0 feet...Near this stage the lowest two campsites at 
  Mari-Osa campground begin flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/26  05/27  05/28  05/29  05/30

Osage River
  Mari-Osa Campg  19.0   20.00      19.0   18.4   17.8   17.5   17.3


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       

$$
078 
WGUS83 KLSX 260147
FLSLSX
Flood Statement
National Weather Service St Louis MO
847 PM CDT Thu May 25 2017

...The flood warning continues for the following river in Missouri...


  Osage River near 
  
      Mari-Osa Campground
  

.This Flood Warning is a result of releases from Bagnell Dam...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing situation and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-261800-
/O.CON.KLSX.FL.W.0098.000000T0000Z-170526T1800Z/
/MOAM7.1.ER.170522T1300Z.170524T1200Z.170526T1200Z.UU/
847 PM CDT Thu May 25 2017

The Flood Warning continues for
  The Osage River near Mari-Osa Campground
* Until Friday morning.
* At 7:00 PM Thursday the estimated stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to fall back below flood stage Friday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/26  05/27  05/28  05/29  05/30

Osage River
  Mari-Osa Campg  19.0  E19.50      19.0   18.4   17.8   17.5   17.3


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$
750 
WGUS83 KLSX 261419
FLSLSX
Flood Statement
National Weather Service St Louis MO
919 AM CDT Fri May 26 2017

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Osage River near Mari-Osa Campground


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-151-261449-
/O.CAN.KLSX.FL.W.0098.000000T0000Z-170526T1800Z/
/MOAM7.1.ER.170522T1300Z.170524T1200Z.000000T0000Z.UU/
919 AM CDT Fri May 26 2017

The Flood Warning is cancelled for
  the Osage River near Mari-Osa Campground.
* At  9:00 AM Friday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* The river crested below flood stage at 18.8 feet. The river will 
  fall to 18.1 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/27  05/28  05/29  05/30  05/31

Osage River
  Mari-Osa Campg  19.0   18.80      18.1   17.8   17.6   17.5   17.4


&&


LAT...LON 3871 9185 3873 9164 3868 9164 3855 9192
      3864 9198                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 5:59 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 20, 5:59 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
559 PM CDT Sat May 20 2017

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 304 PM CDT Sat May 20 2017

Cold front now moving through western Missouri will continue to
progress eastward tonight.  Hi res convection allowing models
continue to insist that another broken line of thunderstorms will
develop ahead of the front between 5-7 pm.  Have kept mid-high
chance PoPs to this evening, tapering off overnight as the front
moves east of the region. 1000-1500 J/Kg MUCAPE ahead of the front
combined with around 40kts of 0-6km shear could produce some strong
to marginally severe storms.

Cooler and drier air will filter into the area behind the front
tonight.  Normal lows for May 21 are in the mid 50s (upper 50s in
St. Louis).  Should see low temperatures Sunday near or a few degrees
below that in the upper 40s to mid 50s.  Daytime highs on Sunday
will be below normal in the mid 60s to low 70s.  Most of the area
should be partly to mostly sunny, but northeast Missouri and west
central Illinois may have more cold advection stratocumulus similar
to current conditions over Kansas.

Carney

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 304 PM CDT Sat May 20 2017

The global models are in relatively good agreement that the upper
low that will be along the U.S./Canadian border on Sunday evening
will drop southward into the western Great Lakes early this week.
After being dry on Sunday night and early Monday, a shortwave trough
will swing around the south side of the upper low on Monday night
and Tuesday bringing a cold front through the area with a chance of
showers and isolated thunderstorms.  This chance of showers and
isolated thunderstorms will continue into Wednesday as the upper low
shifts slowly southeast into the Ohio Valley.  Dry and partly cloudy
weather is not expected until late in the week when the upper low
moves off to the east and an upper ridge begins to build into the
Midwest.  GFS/ECMWF are already hinting at another chance of rain by
next weekend as the ridge moves off to the east and another
shortwave trough approaches the area from the Plains.

Temperatures early to mid week will be below normal underneath the
upper low with the clouds and the rain showers.  Temperatures will
return to near normal by late in the period as 850mb temperatures
climb to around 15C in southwesterly low level flow on the back side
of the high.

Britt

&&

.AVIATION...  (For the 00z TAFs through 00z Sunday Evening)
Issued at 554 PM CDT Sat May 20 2017

Main TAF concern will be on potential showers/storms in the STL
Metro sites this evening. Surface cold front has moved through UIN
and COU, thus any precip threat has ended there. However,
scattered showers/storms are still possible along the front this
evening at SUS/STL/CPS, thus have continued with VCTS mention. Any
precip will quickly shift east by late this evening. Outside of
any thunderstorm, VFR conditions are expected through the period.
WSW winds this evening will turn more westerly on Sunday with
some gusts to around 20 knots possible.

SPECIFICS FOR KSTL:
Main TAF concern will be on potential showers/storms this evening.
Surface cold front has moved into central MO. Scattered
showers/storms are still possible along the front this evening,
thus have continued with VCTS mention. Any precip will quickly
shift east by late this evening. Outside of any thunderstorm, VFR
conditions are expected through the period. WSW winds this evening
will turn more westerly on Sunday with some gusts to around 20
knots possible.

KD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 20, 3:33 PM CDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
333 PM CDT Sat May 20 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211145-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
333 PM CDT Sat May 20 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

A few severe thunderstorms are possible this evening across east
central and southeast Missouri as well as southwest and south
central Illinois. The primary threats will be quarter size hail
and wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening.

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:43 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis6 days
May 20, 9:03 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis8 days

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.